# SDR REXA2012091601107

- Difficulty date: September 2, 2012
- Submitted: September 16, 2012
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 19,287 hours, 16,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN CAP ANGLES AT FS 559 RBL 18 AND LBL 18.  REPAIRED IAW BOMBARDIER REO 601R-53-41-260 AND REO 601R-53-41-609.
